# SDR SWAA2023051126744

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR SUPPORT ANGLE BETWEEN STA 294.5-312 RBL 11'<[01] REMOVED; RECEIVED; LOCATED AND DRILLED NEW INTERCOSTAL FROM STA 294.5 TO STA 312 RBL 11; INSTALLATION OF INTERCOSTAL WILL BE ACCOMPLISHED ON EA 23-153-01299 WIP 1 STEP 44.;[02] (RII) VERIFIED STEP 1
